# SDR SWAA2024022950209

- Difficulty date: February 8, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT FRAME STA 500D GUSSET AT STRINGERS 19L CRACKED. 8-34<[01] REMOVED AND REPLACED GUSSET AT FWD CARGO; STA 500D; STRINGER 19L AS PER B737-700 SRM 51-40-02-0G-0; DWG# 143A7902.;[02] VERIFIED 1.
